zbMATH — the first resource for mathematics

Sigma-finite invariant measures for smooth mappings of the circle. (English) Zbl 0346.28012

28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
28D05 Measure-preserving transformations
Full Text: DOI
[1] M. R. Herman,Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, à paraître. See also Pierre Deligne,Les diffeomorphismes du cercle, Seminaire Bourbaki, no 477, 1975/76.
[2] Y. Katznelson,Smooth mappings of the circle without sigma-finite invariant measures, to appear. · Zbl 0407.28012
[3] W. Krieger,On the Araki-Woods asymptotic ratio set and non-singular transformations of a measure space, inContributions to Ergodic Theory and Probability, Springer Lecture Notes No. 160, 1970, pp. 158–177. · Zbl 0213.34103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.